Convexoid operators and generalized growth conditions associated with unitary ϱ-dilations of Sz.-Nagy and Foiaş

Furuta, Takayuki: Convexoid operators and generalized growth conditions associated with unitary ϱ-dilations of Sz.-Nagy and Foiaş. In: Acta scientiarum mathematicarum, (40) 1-2. pp. 53-61. (1978)

[img]
Preview
Cikk, tanulmány, mű
math_040_fasc_001_002_053-061.pdf

Download (856kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1978
Volume: 40
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 53-61
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 61. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14656

Actions (login required)

View Item View Item